MAUDE Adverse Event Report: ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION
Model Number QS1111C
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Each roho dry floatation product in this manual is an adjustable, air-filled, cellular-design wheelchair support surface.There is no weight limit, yet the cushion must be properly sized to the individual.Each of the following products utilizes dry floatation technology and is intended to conform to an individual's seated shape to provide skin/ soft tissue protection, positioning, and an environment to facilitate wound healing.The ifu for roho single compartment, sensor ready, enhancer, quadtro select, contour select states "skin/soft tissue breakdown can occur due to a number of factors, which vary by individual.Check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normalskin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 inutes after disuse, immediately consult a healthcare professional." the ifu cuhsion setup instructions also states "do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue, and 2) the individual may become unstable and vulnerable to falling.Carefully follow the instructions for inflation, placement and hand check.If the product does not appear to be holding air, or if unable to inflate or deflate the product, see "troubleshooting".Immediately contact the equipment provider, distributor, or customer support if the problem persists.After setting up the cushion the first time, perform a hand check frequently, at least once a day.When the cushion is used by a different individual or in a different wheelchair, repeat cushion setup.Follow the hand check instructions in this manual." the wound care facility report stated the user did not know how long she had been experiencing the pressure sore or how long their cushion had been improperly inflated.At the time of this report, the cushion from the complaint has not been received for inspection.User was provided with a replacement cushion under warranty.
 
Event or Problem Description
End user received treatment for a stage 3 pressure ulcer at the wound care clinic.Staff at the clinic determined the user needed a new roho cushion since the users current roho cushion was not holding air.The prescription for the replacement cushion was submitted to national seating and mobility on (b)(6) 2026, who then reported this to roho, inc.The user was unable to specify how long since her pressure ulcer had developed, once she discovered drainage she went to the would care clinic for treatment.

Brand Name
ROHO QUADTRO SELECT HIGH PROFILE CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key25323703
Report Number3008630266-2026-00005
Device Sequence Number13262590
Product Code KIC
UDI-Device Identifier00613732054366
UDI-Public(01)00613732054366
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS1111C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite